What year was the anti-biotic, Maxaquin, discontinued in?
Asked by Jacinta Chesney 2 years ago.
Jane, On March 16, 2005, the FDA approved revisions to the safety labeling for lomefloxacin HCl (Maxaquin tablets, made by Pfizer, Inc.), warning of the risk of peripheral neuropathy and tendon effects associated with its use. October 2008 the FDA added the following Black Box Warning to the product insert for Maxaquin: WARNING: Fluoroquinolones, including Maxaquin, are associated with an increased risk of tendinitis and tendon rupture in all ages. This risk is further increased in older patients usually over 60 years of age, in patients taking corticosteroid drugs, and in patients with kidney, heart or lung transplants. To reduce the development of drug-resistant bacteria and maintain the effectiveness of Maxaquin and other antibacterial drugs, Maxaquin should be used only to treat or prevent infections that are proven or strongly suspected to be caused by bacteria. Lomefloxacin is unique in that it forms a magnesium chelate with itself. The chelate is formed between the 2-carbonyl group of two separate lomefloxacin molecules. This brand name drug is apparently no longer available in the US. I am unaware of the date it was discontinued, or even if it is discontinued. ALL ANSWERS SHOULD BE THOROUGHLY RESEARCHED, IN ANY FORUM AND ESPECIALLY IN THIS ONE. - MANY ANSWERS ARE FLAWED. It is extremely important to obtain an accurate diagnosis before trying to find a cure. Many diseases and conditions share common symptoms. The information provided here should not be used during any medical emergency or for the diagnosis or treatment of any medical condition. A licensed physician should be consulted for diagnosis and treatment of any and all medical conditions. Hope this helps matador 89 Answered by Jesse Ruffner 2 years ago.
the best antibiotic is something cheap, easy to get, and probably lurking in your fridge..... garlic! its nature's antibiotic :) the pills that doctors throw at you do more harm than good (for most things....obviously there are some exceptions to this)...they can throw off the natural balance in your body, kill the good bacteria in there, and have some nasty side effects... I've had to go to the er twice for bad reactions to bactrim and levaquin, 2 fairly common antibiotics. you can also build up a tolerance pretty quick. so if you think you have a problem, go get some fresh garlic and swallow a section or two. this also works with ear infections! peel it, pop it in your infected ear, bandaid it in place, and go to bed... it'll feel soooo much better in the morning! Answered by Lianne Dorosh 2 years ago.
What are the common treatments for prostatitis?
I was diagnosed with prostatitis and I was wanting to know what the common treatments are to resolve this problem. The doctor has already put me on 2 rounds of antibiotics and is sending me to a urologist. I just want to know that the options are for this problem.
Asked by Sherri Bussman 2 years ago.
Same when I had it. One antibiotic was maxaquin, don't remember the other. They also gave me some pyridium to ease the battery-acid pissing thing. Over the counter it's called prodium, it's like pepto-bismol for your peepee. Answered by Charlott Grodski 2 years ago.
Treatment and medication at the age of 16?
i really need help...so i just qot a call and qot told i had chlamydia, im only 16 and i was wonderinq if i could get treatment without my parents qoinq with me. please no rude comments, im qoinq threw a really hard time. Thanks -sari)♥
Asked by Joaquin Dixion 2 years ago.
i believe you can get treatment without notice to your parents. Who informed you have chlamydia? Let me know and I'll get back to you one what your opitions are. And no one should make fun of you. This happens all the time. But you do need to get treatment because without treatment it can cause serious problems to your reproductive system. =========I'm sure that you can go to your local clinic and receive the treatment... The treatment is a regiment of antibiotics ( you take the antibiotics for 7 days). However the only problem for this is, is that you'll need to have a method of payment ( your parents insurance). My idea on how you can receive the proper care is to go to the clinic, you could tell your parents you aren't feeling well, and tell the doctor you need to be treated for chlamydia. Tell them you were diagnosed at the hospital, this will possibly be enough so that you dont have to be tested again, reducing the chance that your parents will find out from the insurance company.He/she will more than likely prescribe you a course of antibiotics which you can tell your parents are for some other infection such as a sinus, ear, or if it were me I would tell my parents I had a urinary tract infection (UTI). If you want to give your parents symptoms... sinus infections symptoms are stuffiness, headaches, runny nose, pressure behind eyes. Ear infection symptoms are sharp pains in inner ear, drainage, and headache. UTI symptoms include frequent,painful urination, burning while urinating, heaviness in groin area. A UTI can be caused by not drinking enough water, not emptying your bladder too much, and stress. The antibiotics that are most likely to be prescribe are as follows....Levofloxacin (Levaquin),Ciprofloxacin(Cipro),Ofloxaci... Lomefloxacin (Maxaquin). The test for chlamydia at the hospital may show up on the insurance bill, if asked by your parents just say that it was routine/ that they had to. Just remember, while being treated and after treatment you need to stay away from the sexaul partners you had before because if they haven't received treatment you will catch the infection again. In future sexual situations you'll need to use protection everytime inorder from being infected with this again or any other sexaully transmitted disease. ALSO these diseases can be transmitted through oral sex. If you have anymore questions about anything else just ask. I'm training to become a nurse, so I may not have all the answers, but I can always research them for you. Answered by Donya Chovanec 2 years ago.
Post Nasal Drip-I need advice?
Do you suffer with postal nasl drip? Have you found anything that works, if so please advice would be great. I have been on several antibiotics, and has anyone take Lavaquen?
Asked by Elias Boyanton 2 years ago.
Post Nasal Drip is generally due to infected sinuses. It is clear that you have seen the doctor and have been prescribed Levofloxacin. Keep up the good work. Levofloxacin will work. Levofloxacin is an antibiotic for treating bacterial infections. Many common infections in humans are caused by bacteria. Bacteria can grow and multiply, infecting different parts of the body. Drugs that control and eradicate these bacteria are called antibiotics. Levofloxacin is an antibiotic that stops multiplication of bacteria by preventing the reproduction and repair of their genetic material, DNA. It is in a class of antibiotics called fluoroquinolones, a class that includes ciprofloxacin (Cipro), norfloxacin (Noroxin), ofloxacin (Floxin), trovafloxacin (Trovan), and lomefloxacin (Maxaquin). The FDA approved levofloxacin in December 1996. Answered by Katheryn Okon 2 years ago.
Milk Of Magnesia While On Antibiotic?
im on augmentin 875 for post sinus surgery...i think im constipated cause of pain killers..can i take milk of magnesia while on this antibiotic
Asked by Fannie Gorder 2 years ago.
Magnesium is a naturally occurring mineral. Magnesium is important for many systems in the body especially the muscles and nerves. Magnesium hydroxide also reduces stomach acid, and increases water in the intestines which may induce defecation. Do not use Milk of Magnesia as a laxative if you have stomach (abdominal) pain, nausea, or vomiting, unless directed by a doctor. If you notice a sudden change in bowel habits that persists over a period of 2 weeks, consult your healthcare provider before using a laxative. Milk of Magnesia should not be used for longer than one week, unless otherwise directed by your healthcare provider. Rectal bleeding or failure to have a bowel movement after use of a laxative may indicate a more serious condition; stop using Milk of Magnesia Before taking magnesium hydroxide, talk to your doctor if you are taking a tetracycline antibiotic such as tetracycline (Sumycin, Achromycin V, and others), demeclocycline (Declomycin), doxycycline (Vibramycin, Monodox, Doxy, and others), minocycline (Minocin, Dynacin, and others), or oxytetracycline (Terramycin, and others); a fluoroquinolone antibiotic such as ciprofloxacin (Cipro), ofloxacin (Floxin), enoxacin (Penetrex), norfloxacin (Noroxin), sparfloxacin (Zagam), levofloxacin (Levaquin), lomefloxacin (Maxaquin), grepafloxacin (Raxar), and others; penicillamine (Cuprimine); digoxin (Lanoxin, Lanoxicaps); or nitrofurantoin (Macrodantin, Furadantin, others). Answered by Teodora Palo 2 years ago.
I'd say that's not a good idea. The result of that may cause the efficaciousness of the antibiotics to wane. The constipation may be due to the dehydration caused by the painkillers. I'd suggest increasing your water/liquid intake instead. Or talk to a doc first. Answered by Loise Birckhead 2 years ago.
Sure, but docusate sodium blows it away. Over the counter. Stool softener. Get some. Cheap. Get the generic store brand and save! The REAL question is, what kind of doctor send a surgical patient home without some? Answered by Daryl Disharoon 2 years ago.
wow, usually antibiotics cause diarreah Answered by Mayme Bonamo 2 years ago.